# SDR SWAA041727

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 34,164 hours, 29,742 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIP AT BS 500B, STRINGER 11R, CRACKED.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
